advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Philippines:

I am exhausted. Recent tests at a local clinic came back with a glucose level of 139 mg/dl [7.7 mmol/L] and elevated cholesterol. I am overweight at 5 feet, 2 inches, 200 pounds, but do work out regularly and just cannot seem to lose weight. I was taking 300 mcg of Eltroxin, but the cardiologist lowered it as it was effecting my heart. I am just not sure what tests I should get now, or where to look to explore what is wrong, but I am dizzy and very tired all the time. The doctor is having me try a no sugar, no salt, no canned food diet. I rarely eat any fatty or fried foods and do not eat cakes, candy or cookies. Should I be checking into something else?

The following is an abbreviated medical history: diagnosed with Connective Tissue Disease in 1991; Graves' disease seven years ago; had radio-isotope therapy and on 200 mcg of Eltroxin daily now; bone density tests and x-rays showed considerable bone loss in February 2005; Raynaud's syndrome 1991; and Chronic Non-A, Non-B, Non-C, hepatitis; and pre-cancer of the cervix, so I had cryotherapy. Furthermore, since living in the tropics, I have had malaria multiple times, dengue fever twice, an amoeba infection, and typhoid.

Answer:

Make sure you are not over-replaced on your thyroid hormone dose. This is a fairly large dose. Too much replacement thyroid hormone can also cause symptoms of fatigue.

JTL

DTQ-20060416042538
Original posting 25 Apr 2006
Posted to Diagnosis and Symptoms and Thyroid

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:08
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.